# SDR DXTA2009062503702

- Difficulty date: June 25, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 1,702 hours, 1,169 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION,  NUMEROUS LOUD BANGING NOISES WERE HEARD FROM THE NOSE GEAR. SOUND AND BUMPS FELT IN THE FLOOR CONTINUED FOR 5 -10 SEC UNTIL THE NOSE GEAR COMPLETELY RETRACTED. THE "UNLOCK" LIGHT STAYED ILLUMINATED CONTINUOULY DURING THE MALFUNCTION AND EXTINGUISHED WITH GEAR FULLY RETRACTED.  GEAR EXTENTION AND LANDING WERE NORMAL.  FOUND NOSE GEAR UPLOCK AND DOOR ROLLERS DRY AND STIFF. FOUND NOSE STRUT LWR N2 CHAMBER 10 PSI LOW. LUBRICATED ROLLERS AND SERVICED STRUT AS REQUIRED. PERFORMED 10 GEAR SWINGS WITHOUT DUPLICATING DISCREPANCY, OPS CHECK GOOD. REF MM 32-20-00 REV. 7, 32-00-00 REV 16 AND 12-14-00 REV 16
